Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257859] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Hannah, LA; Dunson, DB, Multivariate Convex Regression with Adaptive Partitioning, Journal of machine learning research : JMLR, vol. 14 (November, 2013), pp. 3261-3294, ISSN 1532-4435
    (last updated on 2017/12/17)

    Abstract:
    We propose a new, nonparametric method for multivariate regression subject to convexity or concavity constraints on the response function. Convexity constraints are common in economics, statistics, operations research, financial engineering and optimization, but there is currently no multivariate method that is stable and computationally feasible for more than a few thousand observations. We introduce convex adaptive partitioning (CAP), which creates a globally convex regression model from locally linear estimates fit on adaptively selected covariate partitions. CAP is a computationally efficient, consistent method for convex regression. We demonstrate empirical performance by comparing the performance of CAP to other shape-constrained and unconstrained regression methods for predicting weekly wages and value function approximation for pricing American basket options. © 2013 Lauren A. Hannah and David B. Dunson.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320